Texas, 2015Damaging Winds in Texas, November 17, 2015
November 17, 2015 · NWS EWX · 2 events in 2 counties and zones
A cold front moved through South Central Texas and caused thunderstorms. Some of these storms produced damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved through South Central Texas and caused thunderstorms. Some of these storms produced damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Nov 17, 3:02 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Nov 17, 3:02 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
302 AM CST TUE NOV 17 2015
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
MAIN HIGHLIGHT WILL REMAIN ON NEXT 6-12 HOURS AS ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD BE POSSIBLE ACROSS THE I-35 CORRIDOR AND
POINTS EAST INTO THE COASTAL PLAINS THROUGH LATE TUESDAY MORNING.
LATEST OBSERVED ANALYSIS DEPICTS A WARM, MOIST BUT CAPPED AIRMASS
WITH ELEVATED INSTABILITY THAT IS TEMPERING THE CONVECTIVE POTENTIAL
ALONG THE CONVERGENCE FRONT IN THE HILL COUNTRY BUT IS ALLOWING FOR
ISENTROPIC UPGLIDE INDUCED ELEVATED THUNDERSTORMS ACROSS THE COASTAL
PLAINS. THE GREATEST LIGHTNING ACTIVITY IS CURRENTLY ASSOCIATED WITH
THE ELEVATED STORMS THAT ARE ABLE TO TAP INTO 1000-1500 J/KG CAPE
ABOVE 700MB. A SIGNIFICANT AMOUNT OF LOW-LVL SHEAR REMAINS IN PLACE
ACROSS MUCH OF THE REGION WITH 300-500 0-1KM ESRH AND WILL SUPPORT
ROTATING UPDRAFTS IF THEY GROW DEEP ENOUGH. THANKFULLY THE CAP IN
PLACE APPEARS TO BE JUST STRONG ENOUGH FOR STORMS NOT BE SURFACE
BASED AT THIS MOMENT. HOWEVER...AN EVOLUTION TOWARDS SURFACE BASED
CONVECTION WILL NEED TO BE CLOSELY MONITORED THROUGH THE MORNING
AS THE CONVERGENCE FRONTAL BOUNDARY INTERACTS WITH AN ENHANCED
AREA DIVERGENCE ALOFT AS IT REACHES THE I-35 CORRIDOR AND
CONTINUES EAST. ENOUGH SHEAR IS PRESENT THAT IF A STORM WHERE TO
BECOME SURFACE BASED...STRONG STRAIGHT-LINE WINDS AND A TORNADO
COULD BE POSSIBLE. SMALLER SHOWERS HAVE ALREADY BEEN ABLE TO
PRODUCE GUSTY 40-50 MPH WINDS GIVEN THE STRONG WINDS IN THE LOWEST
2000FT COMING DOWN TO THE SURFACE THROUGH PRECIPITATION LOADING.
THE ELEVATED STORMS OVER THE COASTAL PLAINS ARE EXHIBITING WEAK
ELEVATED ROTATION AND ELEVATED SUPERCELL STRUCTURES WHICH IS
INDICATIVE OF THE STRONG DEEP LAYER SHEAR OF 55 KT.
CONVECTIVE EVOLUTION WISE THROUGH THE MORNING...FEEL THERE WILL BE
AN UPTICK IN CONVECTIVE ACTIVITY ALONG THE MAIN FRONT AS IT
APPROACHES THE I-35 CORRIDOR. IN ADDITION...EXPECT ADDITIONAL
ELEVATED ACTIVITY TO STREAM UP FROM THE SOUTHWEST ALONG AND JUST
SOUTH OF THE 35 CORRIDOR INTO THE COASTAL PLAINS. NAM/GFS BUFR
SOUNDINGS CONTINUE TO SHOW A WEAK CAP THROUGH 6AM FOR I-35/37 AND
EAST THAT WILL HAMPER FULL ON SURFACE BASED CONVECTION BUT THE
CONVERGENCE OF THE SURFACE BOUNDARY MAY BE JUST ENOUGH TO GET THROUGH
THE CAP AND SUPPORT MORE ROBUST UPDRAFTS ACROSS THE COASTAL PLAINS.
THIS AREA WILL BE MORE SUPPORTIVE ENVIRONMENT FOR STORMS TO BE
POSSIBLY STRONG TO SEVERE. POCKETS OF HEAVY RAIN WILL BE LIKELY AS
WELL AS PWATS ARE WELL ABOVE NORMAL AND DECENT FORCING IS PRESENT.
STRONG TO SEVERE STORMS THREAT WILL BE EAST OF AUSTIN THROUGH 8AM
AND EAST OF THE ENTIRE REGION BY NOON. GRADUAL CLEARING IS EXPECTED
THROUGH THE DAY FROM WEST TO EAST AS DRIER AIR FILTERS IN FROM THE
NW. WINDS WILL GUST TO 25-35 MPH THIS AFTERNOON FROM NW WITH
SUSTAINED NEAR 15-20. THIS WILL BE JUST BELOW WIND ADVISORY
CRITERIA.
PLENTY OF SUN EXPECTED WEDNESDAY WITH TEMPERATURES REBOUNDING INTO
THE LOW TO MID 70S AREAWIDE.
&&
.LONG TERM (THURSDAY THROUGH NEXT MONDAY)...
NO MAJOR HIGHLIGHTS THROUGH THE LONG TERM OUTSIDE OF COLDER
TEMPERATURES LATE IN THE WEEK THAT MAY APPROACH THE MID 30S FOR
PORTIONS OF THE HILL COUNTY.
A STRONGER SURFACE HIGH WILL DEVELOP ACROSS THE CENTRAL PLAINS AND
SKIRT EAST ACROSS THE MS VALLEY BY FRIDAY. PWATS WILL FALL
DRASTICALLY TO 0.2-0.4" ACROSS THE REGION LATE WEEK AS A BROAD
LONGWAVE TROUGH OCCURS OVER THE ENTIRE CONUS. THIS SURFACE HIGH
SHOULD ALLOW FOR CALM WINDS AND MOSTLY CLEAR SKIES TO ALLOW FOR
DECENT RADIATIONAL COOLING MID TO LATE WEEK. SOME LOCAL COOL SPOTS
IN THE HILL COUNTRY COULD DIP INTO THE MID TO UPPER 30S.
HOWEVER...NO FREEZING TEMPERATURES ARE FORECAST AT THIS TIME. A
SHARPER TROUGH WILL PIVOT OUT OF CANADA OVER THE WEEKEND BUT PWATS
WILL STRUGGLE TO RECOVER AND ONLY SOME LIGHT SHOWER ACTIVITY MAY BE
POSSIBLE SATURDAY. THE CHANCES ARE QUITE LOW AT THIS POINT AND HAVE
PLACED ONLY 10-20% VALUES.
BY EARLY NEXT WEEK...A STRONGER SURFACE HIGH SHIFTS ACROSS THE
PLAINS THAT WILL REINFORCE THE COOLER TEMPERATURES WITH HIGHS
LIKELY NOT MAKING IT OUT OF THE 60S.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 71 47 75 47 73 / 90 - 0 0 0
AUSTIN BERGSTROM INTL AIRPORT 70 43 75 43 74 / 90 - 0 0 0
NEW BRAUNFELS MUNI AIRPORT 70 44 77 45 75 / 80 - 0 0 0
BURNET MUNI AIRPORT 68 43 72 44 71 / 30 - 0 0 0
DEL RIO INTL AIRPORT 74 43 76 44 74 / 0 0 0 0 0
GEORGETOWN MUNI AIRPORT 69 43 74 43 71 / 90 - 0 0 0
HONDO MUNI AIRPORT 74 41 76 41 75 / 10 0 0 0 0
SAN MARCOS MUNI AIRPORT 70 43 75 44 74 / 80 - 0 0 0
LA GRANGE - FAYETTE REGIONAL 75 46 75 46 74 / 100 - 0 0 0
SAN ANTONIO INTL AIRPORT 73 45 76 46 75 / 30 - 0 0 0
STINSON MUNI AIRPORT 74 45 77 45 76 / 30 - 0 0 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Nov 17, 4:30 AM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CST TUE NOV 17 2015
TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
430 AM CST TUE NOV 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT..
A LINE OF STRONG TO SEVERE STORMS ASSOCIATED WITH A COLD FRONT
WILL MOVE ACROSS THE EASTERN COUNTIES THIS MORNING. MAIN WEATHER
THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. CAN NOT
RULED OUT AN ISOLATED TORNADO. THE THREAT FOR SEVERE WEATHER WILL
COME TO AN END BY NOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED THROUGH THIS PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.
In the hours before
Special weather statement, Nov 17, 12:06 AM CST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CST TUE NOV 17 2015
TXZ205>207-220>223-170700-
WILSON TX-GUADALUPE TX-COMAL TX-KARNES TX-ATASCOSA TX-GONZALES TX-
BEXAR TX-
1206 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILSON...COMAL...GONZALES...
ATASCOSA...GUADALUPE...BEXAR AND CENTRAL KARNES COUNTIES UNTIL 100 AM
CST...
AT 1204 AM CST...DOPPLER RADAR WAS TRACKING THUNDERSTORMS NEAR
MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...PLEASANTON...
GONZALES...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
STOCKDALE...CHRISTINE...KOSCIUSKO...CANYON LAKE DAM...CAMPBELLTON...
SCHERTZ...CIBOLO...LIVE OAK AND LEON VALLEY.
THESE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9834 2864 9880 2916 9881 3001 9829
2986 9804 2976 9800 2981 9794 2940 9724
2863 9833
TIME...MOT...LOC 0604Z 240DEG 49KT 2854 9888
TB3Special weather statement, Nov 17, 1:50 AM CST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 AM CST TUE NOV 17 2015
TXZ221>223-170830-
WILSON TX-KARNES TX-GONZALES TX-
150 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WILSON...
SOUTHWESTERN GONZALES AND NORTHEASTERN KARNES COUNTIES UNTIL 230 AM
CST...
AT 149 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILLETT...OR 11 MILES NORTHEAST OF KOSCIUSKO...MOVING NORTH AT 35
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...NIXON...SMILEY...GILLETT...COST...BEBE...WRIGHTSBORO...
BELMONT...OAK FOREST...LEESVILLE AND MONTHALIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2910 9763 2904 9772 2908 9786 2952 9774
2960 9767 2952 9742
TIME...MOT...LOC 0749Z 199DEG 30KT 2917 9776
TB3Special weather statement, Nov 17, 2:32 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CST TUE NOV 17 2015
TXZ208-209-223-224-170915-
DE WITT TX-FAYETTE TX-GONZALES TX-CALDWELL TX-
232 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES...SOUTHWESTERN
FAYETTE...NORTHEASTERN DEWITT AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 315 AM CST...
AT 232 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
GONZALES...MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...FLATONIA...WAELDER...HOCHHEIM...OAK FOREST...LITTLE NEW
YORK...COLONY...DILWORTH...DREYER...NICKLE...THOMPSONVILLE...DELHI...
MONTHALIA...OTTINE...COST...HAMON...ENGLE...GLAZE CITY...NEWTONVILLE
AND ELM GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2963 9704 2963 9714 2958 9721 2950 9720
2939 9724 2936 9722 2926 9728 2944 9767
2990 9745 2979 9732 2983 9727 2970 9699
TIME...MOT...LOC 0832Z 211DEG 36KT 2946 9749
TB3Special weather statement, Nov 17, 3:09 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CST TUE NOV 17 2015
TXZ193-194-209-223-171015-
FAYETTE TX-BASTROP TX-GONZALES TX-LEE TX-
309 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES...FAYETTE AND CENTRAL LEE COUNTIES UNTIL 415 AM
CST...
AT 309 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
FLATONIA...MOVING NORTHEAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...LA GRANGE...SMITHVILLE...SCHULENBURG...FLATONIA...
FAYETTEVILLE...ROUND TOP...MULDOON...CISTERN...DIME BOX...CARMINE...
ELLINGER...REK HILL...WILLOW SPRINGS...KOVAR...NECHANITZ...HOLMAN...
WALHALLA...NORTHRUP AND O QUINN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2973 9678 2963 9701 2962 9717 2976 9735
2979 9732 2981 9734 2982 9733 3044 9692
3046 9688 3043 9687 3027 9668 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3017 9669 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 0909Z 240DEG 49KT 2971 9710
TB3Special weather statement, Nov 17, 4:35 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CST TUE NOV 17 2015
TXZ209-223>225-171115-
DE WITT TX-FAYETTE TX-GONZALES TX-LAVACA TX-
435 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...EASTERN
GONZALES...SOUTHWESTERN FAYETTE AND NORTH CENTRAL DEWITT COUNTIES
UNTIL 515 AM CST...
AT 435 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...LA GRANGE...SCHULENBURG...SHINER...FLATONIA...MOULTON...
WAELDER...CHEAPSIDE...HOCHHEIM...MULDOON...CISTERN...WESTHOFF...
HENKHAUS...DREYER...MORAVIA...THOMPSONVILLE...DUBINA...ENGLE...
AMMANNSVILLE AND KOMENSKY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2963 9687 2912 9750 2956 9756 3001 9703
2976 9675
TIME...MOT...LOC 1035Z 232DEG 45KT 2945 9741
ALLENSpecial weather statement, Nov 17, 5:28 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 AM CST TUE NOV 17 2015
TXZ223>225-171215-
DE WITT TX-GONZALES TX-LAVACA TX-
528 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...
SOUTHEASTERN GONZALES AND NORTHEASTERN DEWITT COUNTIES UNTIL 615 AM
CST...
AT 528 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOCHHEIM...OR 9 MILES WEST OF YOAKUM...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CUERO...YOAKUM...HALLETTSVILLE...SHINER...MOULTON...CHEAPSIDE...
HOCHHEIM...SUBLIME...SWEET HOME...HENKHAUS...DREYER...MORAVIA...
CONCRETE...MONT...VSETIN...KOMENSKY...WIED...EDGAR...WITTING AND
WORTHING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2951 9673 2951 9674 2902 9740 2937 9745
2963 9713 2963 9686 2961 9684 2959 9683
2958 9684 2958 9679
TIME...MOT...LOC 1128Z 232DEG 49KT 2930 9731
ALLENThunderstorm Wind, Lavaca
- When
- November 17, 5:48 AM CST
- Where
- Lavaca County, 1.39 mi ENE of Moulton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.590, -97.130
A thunderstorm produced wind gusts estimated at 60 mph that blew the roof off of a mobile home, blew down fences and power lines, and knocked over small outbuildings.
Thunderstorm Wind, Caldwell
- When
- November 17, 7:10 AM CST
- Where
- Caldwell County, 0.69 mi N of Lockhart Muni Arpt
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 29.860, -97.670
A thunderstorm produced wind gusts estimated at 50 mph that ripped some strips of metal roofing off a motel.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and High Wind in Washington, November 17, 20154 deaths · 71 kt wind · 29 events
- Flooding in Missouri, November 17 to 18, 20152 deaths · 4 injured · 3 events
- High Wind and Strong Wind in Washington, November 17, 20151 death · 1 injured · $6.0 million · 54 kt wind · 7 events
- High Wind in Idaho, November 17, 20151 death · 1 injured · 101 kt wind · 16 events
- Dust Storm and High Wind in Oregon, November 17 to 18, 20151 death · 86 kt wind · 8 events
- Tornadoes and Damaging Winds in Texas, November 17, 2015$944,000 · EF1 · 27 events
- Tornadoes and Flash Flooding in Mississippi, November 17 to 18, 2015$397,000 · EF1 · 35 events
- Tornado and Damaging Wind in Texas, November 17, 2015$200,000 · EF1 · 2 events
- Tornado and Damaging Wind in Oklahoma, November 17, 2015$150,000 · EF1 · 2 events
- Flash Flooding and Damaging Winds in Texas, November 17, 2015$300,000 · 65 kt wind · 10 events
- Winter Storm and High Wind in Montana, November 17 to 18, 2015$255,000 · 57 kt wind · 11 events
- Flash Flooding and Damaging Winds in Arkansas, November 17, 2015$170,000 · 52 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 607369, 607845.